# SDR CA130702005

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 107,832 hours
- Engine: Ge CF650C2
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497511
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ACM COOLING TURBINE WHEEL SHAFT FAILED DURING GROUND RUNS, TURBINE EXITED ACFT THROUGH EXHAUST DOOR.  THE ACM WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
